# SDR AALA20120419013

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 56,777 hours, 19,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR FORWARD DRAIN SUPPORT CORRODED BETWEEN STATIONS 1640 AND 1661.  REPLACED DRAIN SUPPORT PER AARD 51-00-05-1.
